# SDR 95ZZZX2381

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N44416
- Make and model: Piper PA-34-200
- Aircraft serial: 347450209
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 7847504
- Condition: Cracked
- Location: Fs 49.25 Rt Well
- Part time: 2,630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS RIB IS LOCATED AT STA 49.25, IN THE MAIN LANDING GEAR WELLS.  FOUND 3 SENECA'S WHERE THIS RIB HAS BEEN CRACKED IN THE RADIUS OF THE OUTBOARD ANGLE UNDER THE DRAG BRACE SUPPORT.  PIPER PA-28R HAS THIS SAME PROBLEM.  SUSPECT THE CAUSE IS FROM HARD OR GRASS STRIP LANDING.  SUBMITTER SUGGESTS THERE SHOULD BE AN AD ISSUED TO INSPECT THESE RIBS EVERY 100 HOURS OR REPLACE THEM WITH AN IMPROVED DESIGN RIB FROM PIPER.
